An accurate LOD scheme for two-dimensional parabolic problems

Research output: Contribution to journalArticle

13 Citations (Scopus)

Abstract

We propose a high order locally one-dimensional scheme for solving parabolic problems. The method is fourth-order in space and second-order in time, and provides a computationally efficient implicit scheme. It is shown through a discrete Fourier analysis that the method is unconditionally stable. Numerical experiments are conducted to test its high accuracy and to compare it with other schemes.

Original languageEnglish
Pages (from-to)886-894
Number of pages9
JournalApplied Mathematics and Computation
Volume170
Issue number2
DOIs
Publication statusPublished - Nov 15 2005

Keywords

  • High order compact scheme
  • LOD scheme
  • Parabolic equations
  • Stability

ASJC Scopus subject areas

  • Applied Mathematics
  • Computational Mathematics
  • Numerical Analysis

Fingerprint Dive into the research topics of 'An accurate LOD scheme for two-dimensional parabolic problems'. Together they form a unique fingerprint.

  • Cite this